# SDR SWIA201541010

- Difficulty date: April 8, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 29,323 hours, 23,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD CRACKED WHERE PARKING BRAKE CABLE PASSES THROUGH.  THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR.  A5 INSP, INSTALLED DOUBLER ON FWD PRESSURE BULKHEAD WHERE PARKING BRAKE CABLE PASSES THROUGH FS 202.75, BL 23.71 IAW REO.
